Classification of involutive automorphisms and anti-automorphisms of the Lie algebra of quaternions


Lawson J., Kızıl E.

Linear & Multilinear Algebra, vol.00, no.00, pp.1-9, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 00 Issue: 00
  • Publication Date: 2022
  • Doi Number: 10.1080/03081087.2022.2065232
  • Journal Name: Linear & Multilinear Algebra
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.1-9
  • Yıldız Technical University Affiliated: Yes